Conjugate point classification with application to Chebyshev systems

Authors

  • A. B. Németh Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

Abakumov, Ju. G., The distribution of the zeros of polynomials in a Čebyšev system. (Russian) A collection of articles on the constructive theory of functions and the extremal problems of functional analysis (Russian), pp. 3-11. Kalinin. Gos. Univ., Kalinin, 1972, MR0377371.

Abakumov, Ju. G., Čebyšev systems of four functions. (Russian) A collection of articles on the constructive theory of functions and the extremal problems of functional analysis (Russian), pp. 14-25. Kalinin. Gos. Univ., Kalinin. 1972, MR0377372.

Aramă, O., Rezultate comparative asupra unor probleme la limită polilocale pentru ecuaţii diferenţiale lineare. Studii Cerc. Mat. (Cluj) 10, 207-257, 1959 https://ictp.acad.ro/scm/journal/article/view/47.

Coppel, W. A., Disconjugacy. Lecture Notes in Mathematics, Vol. 220. Springer-Verlag, Berlin-New York, 1971. iv+148 pp., MR0460785.

Hartman, Philip, Unrestricted n-parameter families. Rend. Circ. Mat. Palermo (2) 7 1958 123-142, MR0105470, https://doi.org/10.1007/bf02854523

Hadeler, K. P., Remarks on Haar systems. J. Approximation Theory 7 (1973), 59--62, MR0342923.

Kiefer, J., Wolfowitz, J., On a theorem of Hoel and Levine on extrapolation designs. Ann. Math. Statist. 36 1965 1627-1655, MR0185769, https://doi.org/10.1214/aoms/1177699793

Levin, A. Yu., Neoscilliacia rešenii uravneniia x⁽ⁿ⁾+p₁(t)x⁽ⁿ⁻¹⁾+⋯=p_{n}(t)x=0. Uspehi Mat. Nauk 24, 43-69, 1969.

Németh, A. B., Transformations of the Chebyshev systems. Mathematica (Cluj) 8 (31) 1966 315-333, MR0213787.

Németh, A. B. About the extension of the domain of definition of the Chebyshev systems defined on intervals of the real axis. Mathematica (Cluj) 11 (34) 1969 307-310, MR0265830.

Németh, A. B., The extension of the domain of definition of the Chebyshev systems defined on intervals of the real line. Mathematica (Cluj) 11 (34) 1969 307-310.

Pólya, G., On the mean-value theorem corresponding to a given linear homogeneous differential equation. Trans. Amer. Math. Soc. 24 (1922), no. 4, 312-324, MR1501228, https://doi.org/10.1090/s0002-9947-1922-1501228-5

Volkov, V. I., Some properties of Čebyšev systems. (Russian) Kalinin. Gos. Ped. Inst. Uč. Zap. 26 1958 41-48, MR0131102.

Volkov, V. I., Ob odnom obobščenii teoremy S.N. Bernšteina. Ucen. Zap. Kalin. gos. ped. inst. 69, 32-38, 1969.

Zielke, R., Zur Struktur von Tschebyscheff-Systemen. Dissertation, Konstanz, 1971.

Zielke, Roland, A remark on periodic Tchebyshev systems. Manuscripta Math. 7 (1972), 325-329, MR0322414, https://doi.org/10.1007/bf01644071

Downloads

Published

1974-02-01

How to Cite

Németh, A. B. (1974). Conjugate point classification with application to Chebyshev systems. Rev. Anal. Numér. Théorie Approximation, 3(1), 73–78. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1974-vol3-no1-art9

Issue

Section

Articles